Description
Treatment of mild to moderate pain, including teething pain, and as an antipyretic, including post immunisation fever and colds and flu
Contains:
Pink strawberry-flavoured suspension containing paracetamol 120mg/5ml
100 ml / 200 ml
Treatment of mild to moderate pain, including teething pain, and as an antipyretic, including post immunisation fever and colds and flu
Contains:
Pink strawberry-flavoured suspension containing paracetamol 120mg/5ml
100 ml / 200 ml
ml | 100, 200 |
---|
Symptomatic relief of pain and inflammation in trauma of the tendons, ligaments, muscles and joints, e.g. due to sprains, strains and bruises, and localised forms of soft tissue rheumatism.
£9.25 – £12.27
For mild to moderate pain and as an antipyretic in many conditions including colds and flu.
£6.69 – £9.87
Short-term treatment of acute, moderate pain not relived by paracetamol, ibuprofen or aspirin alone including headache, migraine, period pain, dental pain, back pain, muscular and joint pains and neuralgia.
£7.99 – £13.99
Reviews
There are no reviews yet.